Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jan 24, 2012, 9:30 PM CST for Dallas County, Texas. It took effect at Jan 24, 2012, 10:08 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2012, 9:30 PM CST (03:30 UTC)
- In effect from
- Jan 24, 2012, 10:08 PM CST
- Expired
- Jan 25, 2012, 3:10 PM CST
- In force
- 17 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Rock Creek at Dallas (DWRT2). The gauge peaked at 88.89 ft at Jan 25, 2012, 10:00 AM CST.
- Action stage
- 78 ft
- Minor stage
- 84 ft
- Moderate stage
- 88 ft
- Major stage
- 90 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
086
WGUS44 KFWD 250330
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
930 PM CST TUE JAN 24 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-251530-
/O.NEW.KFWD.FL.W.0008.120125T0408Z-120125T1915Z/
/DWRT2.1.ER.120125T0408Z.120125T0600Z.120125T0715Z.NO/
930 PM CST TUE JAN 24 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR WHITE ROCK CREEK AT GREENVILLE AVE.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 PM TUESDAY THE STAGE WAS 79.15 FEET.
* FLOOD STAGE IS 84.0 FEET.
* MINOR FLOODING IS FORECAST
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY NIGHT
AND CONTINUE TO RISE TO A CREST NEAR 87 FEET BY EARLY
WEDNESDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BEFORE
WUNRISE WEDNESDAY .
* THIS CREST COMPARES TO A PREVIOUS CREST OF 86.8 FEET ON JAN 4 2005.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
HEADWATER FORECASTS
WHITE ROCK CREEK 84 79.2 TUE 09 PM 70.5
$$3 follow-up statements
281
WGUS44 KFWD 251157
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
557 AM CST WED JAN 25 2012
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING AREAS IN TEXAS...
WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-252357-
/O.EXT.KFWD.FL.W.0008.000000T0000Z-120126T0643Z/
/DWRT2.2.ER.120125T0823Z.120125T1400Z.120125T1843Z.NR/
557 AM CST WED JAN 25 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR THE WHITE ROCK CREEK NEAR WHITE ROCK
CREEK AT GREENVILLE AVE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 515 AM WEDNESDAY THE STAGE WAS 86.90 FEET.
* FLOOD STAGE IS 84 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 89 FEET
BY WEDNESDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
* AT 88 FEET MODERATE FLOODING WILL OCCUR NEAR THE CREEK...WITH A FEW
ROAD CLOSURES NECESSARY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 89.0 FEET ON DEC 20 1991.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
WHITE ROCK CREEK 84 86.9 WED 05 AM 81.4
$$747
WGUS84 KFWD 251550
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 AM CST WED JAN 25 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
DALLAS COUNTY
WALNUT CREEK NEAR MANSFIELD AFFECTING TARRANT COUNTY
ROWLETTE CREEK NEAR SACHSE AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-260350-
/O.CON.KFWD.FL.W.0008.000000T0000Z-120126T0643Z/
/DWRT2.2.ER.120125T0823Z.120125T1515Z.120125T1843Z.NR/
950 AM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 0915 AM WEDNESDAY THE STAGE WAS 88.80 FEET.
* FLOOD STAGE IS 84 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WAS CRESTING NEAR 89 FEET MID WEDNESDAY
MORNING AND IS EXPECTED TO START TO SLOWLY RECEDE BY MIDDAY AND
FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
WHITE ROCK CREEK 84 88.8 WED 09 AM 81.4
$$
TXC439-260350-
/O.CON.KFWD.FL.W.0012.000000T0000Z-120126T0710Z/
/MNFT2.1.ER.120125T1511Z.120125T1700Z.120125T1910Z.NO/
950 AM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE WALNUT CREEK NEAR MANSFIELD.
* AT 0900 AM WEDNESDAY THE STAGE WAS 21.48 FEET.
* FLOOD STAGE IS 22 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
WEDNESDAY MORNING AND CREST BETWEEN 22 AND 23 FEET EARLY WEDNESDAY
AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY MID WEDNESDAY
AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
MANSFIELD 22 21.5 WED 09 AM 11.1
$$
TXC113-260350-
/O.CON.KFWD.FL.W.0011.000000T0000Z-120126T0705Z/
/SHCT2.1.ER.120125T1359Z.120125T1700Z.120125T1905Z.NO/
950 AM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE ROWLETTE CREEK NEAR SACHSE.
* AT 0930 AM WEDNESDAY THE STAGE WAS 25.60 FEET.
* FLOOD STAGE IS 24 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 27 FEET
BY MIDDAY WEDNESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
SACHSE 24 25.6 WED 09 AM 15.5
$$975
WGUS84 KFWD 252110
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CST WED JAN 25 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-252140-
/O.CAN.KFWD.FL.W.0008.000000T0000Z-120126T0643Z/
/DWRT2.2.ER.120125T0823Z.120125T1600Z.120125T2004Z.NR/
310 PM CST WED JAN 25 2012
THE FLOOD WARNING IS CANCELLED FOR
THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 0215 PM WEDNESDAY THE STAGE WAS 83.31 FEET.
* FLOOD STAGE IS 84 FEET.
* FELL BELOW FLOOD STAGE AT 2 PM WEDNESDAY.
* FORECAST...THE CREEK CRESTED AT 88.89 FEET AT 945 AM WEDNESDAY AND
WILL CONTINUE TO RECEDE THROUGH WEDNESDAY NIGHT..
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
WHITE ROCK CREEK 84 83.3 WED 02 PM 81.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 24, 5:41 PM CST, 3 hours 49 minutes earlier.
Area forecast discussion, Jan 24, 5:41 PM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 541 PM CST TUE JAN 24 2012 .AVIATION... /00Z TAFS/ WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS CONTINUES THIS EVENING ACROSS ALL OF NORTH TEXAS AND THE PRECIP IS EXPECTED TO CONTINUE THROUGH TONIGHT. CIGS WILL CONTINUE TO LOWER THROUGH THE REMAINDER OF THE EVENING WITH IFR CONDITIONS EXPECTED BY MIDNIGHT. THERE WILL LIKELY BE A BRIEF RESPITE IN THE CONTINUOUS RAIN BETWEEN 2-4Z BUT A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO FILL IN BY MIDNIGHT ACROSS THE AREA. WILL KEEP THUNDERSTORMS IN THROUGH THE OVERNIGHT HOURS WITH CIGS DROPPING INTO IFR CATEGORY. AREAS OF RAIN WILL PERSIST INTO WEDNESDAY MORNING. PRECIP WILL LIKELY TAPER OFF DURING THE LATE MORNING ON WEDNESDAY. SOME ADDITIONAL PRECIPITATION IS EXPECTED ON THE BACK SIDE OF THIS SYSTEM BY TOMORROW NIGHT. IFR CIGS EXPECTED TO PREVAIL MUCH OF THE DAY WEDNESDAY. DUNN && .PREV DISCUSSION... /ISSUED 336 PM CST TUE JAN 24 2012/ UPPER LEVEL LOW CAN EASILY BE DETECTED ON WATER VAPOR IMAGERY SPINNING OVER SOUTHERN NEW MEXICO. AT THE SURFACE...DEWPOINTS CONTINUE TO INCREASE ACROSS THE REGION WITH SHOWERS AND SCATTERED THUNDERSTORM ACTIVITY CONTINUING TO SPREAD NORTH ACROSS THE REGION. THE WARM FRONT IS SLOWLY ADVANCING NORTH THROUGH SOUTHEAST TEXAS AND THE HILL COUNTRY AND IS EXPECTED TO REACH OUR SOUTHERN COUNTIES AROUND MIDNIGHT. AHEAD OF THE WARM FRONT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS WITH THIS FIRST BATCH OF RAIN MOSTLY MOVING NORTH OF INTERSTATE 20 BY THE LATE EVENING HOURS. DURING THE EVENING HOURS...A LINE OF STORMS IS EXPECTED TO DEVELOP SOMEWHERE WEST OF INTERSTATE 35 BUT THE SHORT TERM HIGH RESOLUTION MODELS DIFFER ON WHERE THIS LINE WILL DEVELOP. SOME DEVELOP THE LINE AS FAR WEST AS SAN ANGELO WHILE OTHERS DEVELOP THE LINE OVER OUR WESTERN COUNTIES JUST WEST OF THE INTERSTATE 35 CORRIDOR. WITH THE WARM FRONT REMAINING OVER THE SOUTHERN COUNTIES TONIGHT...ALL THE OVERNIGHT ACTIVITY NORTH OF THE FRONT IS EXPECTED TO REMAIN ELEVATED. THESE STORMS WILL PRESENT A MARGINAL HAIL THREAT AND A FEW STORMS SOUTH OF OUR AREA HAVE ALREADY PRODUCED HAIL UP TO QUARTER SIZE. THE SHORT TERM HIGH RESOLUTION MODEL RUNS TODAY ARE CONVERGING ON A SOLUTION THAT SUGGESTS THE LINE OF STORMS THAT DEVELOPS TONIGHT WILL SLOWLY PROGRESS EAST AND WEAKEN WITHOUT ORGANIZING INTO A SQUALL LINE. THIS SCENARIO SEEMS PLAUSIBLE AS THE INSTABILITY PARAMETERS NORTH OF THE FRONT ARE FAIRLY WEAK. HOWEVER...THERE IS SOME WEAK ELEVATED INSTABILITY WHICH MAY SUPPORT A FEW STRONG STORMS. THE SHORT TERM MODELS THEN SUGGEST THAT A SECONDARY LINE OF STORMS WILL DEVELOP ACROSS CENTRAL TEXAS AND THE HILL COUNTRY AND MOVE ACROSS THE SOUTHERN HALF OF OUR CWA. THIS LINE WILL PRESENT THE GREATEST SEVERE WEATHER THREAT FOR OUR AREA AS PART OF THIS LINE WILL TRACK ALONG AND SOUTH OF THE WARM FRONT. WITH THE WARM FRONT STILL LOCATED OVER OUR SOUTHERN COUNTIES...THE SEVERE THREAT WILL EXIST SOUTH OF THE FRONT WHERE INSTABILITY AND SHEAR WILL BE ENOUGH TO SUPPORT DAMAGING WINDS...HAIL...AND THE POSSIBILITY OF ISOLATED TORNADOES. HOWEVER...THESE TORNADOES WILL LIKELY BE EMBEDDED WITHIN THE LINE OF STORMS. THIS SECOND LINE OF STORMS WILL LIKELY STILL BE MOVING THROUGH OUR SOUTHERN AND SOUTHEASTERN COUNTIES WEDNESDAY MORNING WITH THE SEVERE WEATHER THREAT SHIFTING EAST OF I-35 AND SOUTH OF I-20. AGAIN...ISOLATED TORNADOES WILL STILL BE POSSIBLE. MOST OF THE MODELS INDICATE THAT THE CONVECTION WILL MOVE INTO EAST TEXAS BY MIDDAY WITH LIGHT RAIN POSSIBLY LINGERING BEHIND IT. EXPECT LIGHT WRAP AROUND PRECIPITATION TO OCCUR WEDNESDAY NIGHT THROUGH THURSDAY AS THE UPPER LEVEL LOW TRACKS OVER THE REGION. THE THREAT FOR HEAVY RAINFALL STILL EXISTS MAINLY OVERNIGHT TONIGHT INTO WEDNESDAY MORNING. WITH THE FIRST LINE OF STORMS MAKING LITTLE PROGRESS EAST AND IT/S ORIENTATION PARALLEL TO THE MEAN WIND VECTORS...TRAINING OF CELLS IS LIKELY TONIGHT WHICH MAY RESULT IN LOCALIZED FLASH FLOODING OR NUISANCE FLOODING IN SEVERAL LOCATIONS. WITH ESTIMATED RAINFALL TOTALS OF 2-4 INCHES DURING THE OVERNIGHT PERIOD...THESE VALUES ARE STILL BELOW FLOOD AND FLASH FLOOD GUIDANCE VALUES AND WILL NOT ISSUE A FLOOD WATCH AT THIS TIME. HOWEVER...WILL NEED TO WATCH URBANIZED AREAS OVERNIGHT WHERE WATER CAN QUICKLY COLLECT WITH HEAVY RAINFALL RATES RESULTING IN FLASH FLOODING. COOLER AIR WILL FILTER IN BEHIND THE SURFACE LOW AS IT MOVES EAST OF THE REGION TOMORROW. ANOTHER COLD FRONT WILL ARRIVE ON FRIDAY NIGHT BRINGING ANOTHER SHOT OF COLD AIR TO THE REGION. NO PRECIPITATION IS EXPECTED WITH THIS FRONT. HOWEVER...TEMPERATURES WILL BE QUICK TO RECOVER BY NEXT WEEK AS SOUTHERLY FLOW RETURNS TO THE REGION. WE COULD SEE SOME LIGHT RAIN OR WIDELY SCATTERED LIGHT RAIN BY NEXT TUESDAY OR WEDNESDAY BUT DID NOT INCLUDE POPS IN THE FORECAST AT THIS TIME. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 58 45 55 36 / 100 90 50 40 10 WACO, TX 62 65 47 52 37 / 100 90 20 40 20 PARIS, TX 49 61 47 57 38 / 100 100 50 40 10 DENTON, TX 52 54 45 56 33 / 100 80 50 40 10 MCKINNEY, TX 53 55 45 55 35 / 100 90 50 40 10 DALLAS, TX 55 60 45 55 38 / 100 90 50 40 10 TERRELL, TX 54 62 48 53 38 / 100 100 30 40 20 CORSICANA, TX 59 65 51 55 40 / 90 100 20 40 20 TEMPLE, TX 62 66 48 53 38 / 100 90 20 40 20 MINERAL WELLS, TX 51 51 44 57 32 / 100 60 50 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 24, 6:01 PM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 601 PM CST TUE JAN 24 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 601 PM CST TUE JAN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS. SOME STORMS MAY BECOME SEVERE...PARTICULARLY LATE TONIGHT IN THOSE AREAS SOUTH OF A LINE FROM COMANCHE TO WACO TO CENTERVILLE. HAIL UP TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES ARE ALL POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE TONIGHT ACROSS ALL OF NORTH TEXAS...WHICH COULD RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE WEDNESDAY MORNING...THEN BE LIMITED TO AREAS EAST OF THE I-35 CORRIDOR DURING THE AFTERNOON. THE SEVERE THREAT WILL CONTINUE...PARTICULARLY IN AREAS SOUTH OF I-20 AND EAST OF I-35. HEAVY RAINFALL AND LOCALIZED FLOODING WILL REMAIN A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING... PRIMARILY SOUTH OF THE I-20 CORRIDOR. SPOTTER ACTIVATION IS LIKELY LATE TONIGHT...MAINLY SOUTH OF THE I-20 CORRIDOR.
In the hours before
Local storm report, Jan 24, 3:58 PM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CST TUE JAN 24 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL MINERAL WELLS 32.80N 98.10W
01/24/2012 E0.75 INCH PALO PINTO TX PUBLICLocal storm report, Jan 24, 4:01 PM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CST TUE JAN 24 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL EUREKA 32.02N 96.30W
01/24/2012 E0.75 INCH NAVARRO TX PUBLICSpecial weather statement, Jan 24, 4:05 PM CST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
405 PM CST TUE JAN 24 2012
TXZ118-242230-
TARRANT TX-
405 PM CST TUE JAN 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN TARRANT COUNTY
AT 405 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTH OF MANSFIELD...MOVING NORTH AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...DALWORTHINGTON
GARDENS AND MANSFIELD.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PENNY
SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3256 9704 3255 9704 3256 9723 3277 9712
3277 9704
TIME...MOT...LOC 2205Z 201DEG 29KT 3256 9712Special weather statement, Jan 24, 4:40 PM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 440 PM CST TUE JAN 24 2012 TXZ119-242315- DALLAS TX- 440 PM CST TUE JAN 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL DALLAS COUNTY AT 440 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF IRVING...MOVING NORTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...CARROLLTON... FARMERS BRANCH...HIGHLAND PARK...IRVING...RICHARDSON AND UNIVERSITY PARK. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3299 9694 3298 9669 3276 9684 3281 9701 TIME...MOT...LOC 2240Z 208DEG 33KT 3282 9693
Special weather statement, Jan 24, 6:14 PM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 PM CST TUE JAN 24 2012
TXZ142-250045-
MILLS TX-
614 PM CST TUE JAN 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN MILLS COUNTY
AT 612 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF GOLDTHWAITE...MOVING NORTH
NORTHEAST AT 45 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3162 9849 3163 9842 3154 9835 3150 9833
3133 9839 3129 9847 3131 9853
TIME...MOT...LOC 0012Z 191DEG 38KT 3136 9846The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 6:14 PM CST | Special Weather Statement | FWD | Mills | 31 min |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt | 50 hr |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt, Rockwall | 56 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Denton | 48 hr |
| Jan 24, 8:21 PM CST | Areal Flood Advisory | FWD | Collin, Dallas, Grayson, Rockwall | 75 days |
| Jan 24, 8:49 PM CST | Areal Flood Advisory | FWD | Comanche, Erath | 116 min |
| Jan 24, 9:36 PM CST | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 37 more | 14 hr |
| Jan 24, 10:02 PM CST | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| Jan 24, 10:03 PM CST | Flash Flood Warning | FWD | Hood, Somervell | 3 hr |
| Jan 24, 10:07 PM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 24, 11:18 PM CST | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| Jan 25, 12:40 AM CST | River Flood Warning | FWD | Parker | 18 hr |
| Jan 25, 12:44 AM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 25, 12:55 AM CST | River Flood Warning | FWD | Dallas | 72 hr |
| Jan 25, 12:56 AM CST | Areal Flood Warning | FWD | Hood | 3 hr |
| Jan 25, 1:00 AM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 25, 3:25 AM CST | Areal Flood Advisory | FWD | Comanche | 3 hr |
| Jan 25, 3:28 AM CST | Areal Flood Advisory | FWD | Coryell, Hamilton | 3 hr |
| Jan 25, 3:29 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jan 25, 3:32 AM CST | Areal Flood Advisory | FWD | Erath, Palo Pinto, Parker | 3 hr |
| Jan 25, 3:37 AM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 25, 3:57 AM CST | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jan 25, 4:00 AM CST | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Hood, Johnson and 1 more | 3 hr |
| Jan 25, 4:19 AM CST | Severe Thunderstorm Warning | FWD | Milam | 41 min |
| Jan 25, 6:02 AM CST | Areal Flood Advisory | FWD | Bosque, Collin, Dallas, Denton, Ellis, Hill and 7 more | 6 hr |
| Jan 25, 6:06 AM CST | Tornado Warning | FWD | Falls, Robertson | 24 min |
| Jan 25, 7:08 AM CST | River Flood Warning | FWD | Dallas | 12 hr |
| Jan 25, 7:32 AM CST | Special Weather Statement | FWD | Leon | 28 min |
| Jan 25, 7:43 AM CST | River Flood Warning | FWD | Tarrant | 4 hr |
| Jan 25, 7:54 AM CST | Flash Flood Warning | FWD | Collin, Dallas, Tarrant | 3 hr |
| Jan 25, 8:04 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Kaufman, Leon, Limestone and 2 more | 6 hr |
| Jan 25, 8:17 AM CST | Special Weather Statement | FWD | Anderson | 58 min |
| Jan 25, 8:27 AM CST | Severe Thunderstorm Warning | FWD | Anderson | 33 min |
| Jan 25, 8:35 AM CST | Areal Flood Advisory | FWD | Grayson | 4 hr |
| Jan 25, 9:05 AM CST | Special Weather Statement | FWD | Anderson | 25 min |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Navarro | 63 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Dallas | 11 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Ellis, Kaufman | 3 days |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Jan 25, 9:39 AM CST | River Flood Warning | FWD | Comanche | 11 hr |
| Jan 25, 10:24 AM CST | River Flood Warning | FWD | Collin | 20 hr |
| Jan 25, 10:57 AM CST | Areal Flood Warning | FWD | Collin, Dallas | 3 hr |
| Jan 25, 1:27 PM CST | River Flood Warning | FWD | Limestone | 30 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.